# SDR QXEA2015060300281

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 32,814 hours, 34,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON MCD MACHINED INTERCOSTAL ANGLES, PN 85329576-103 COMMON TO MACHINED WEB AT X6.70, STR 25P AND ANGLE, PN 85329576-104 COMMON TO MACHINED WEB AT X26.70 STR 25P.  REMOVED ANGLE PN 85329576-103 FROM MCD MACHINED INTERCOSTAL AND WEB AT X6.70 STR 25P, REF SRM 51-42-05 AND 51-40-15. INSTALLED ANGLE, PN 85329576-103 TO MCD MACHINED INTERCOSTAL AND WEB AT X6.70 STR 25P, REF SRM 51-42-05 AND 51-40-15. REMOVED ANGLE, PN 85329576-104 FROM MCD MACHINED INTERCOSTAL AND WEB AT X26.70, STR 25P, REF SRM 51-42-05 AND 51-40-15. INSTALLED ANGLE, PN 85329576-104 ON TO MCD MACHINED INTERCOSTAL AND WEB AT X26.70 TO STR 25P, REF SRM 51-42-05 AND 51-40-15. ORIGINAL MATERIAL THICKNESS ON ANGLE, PN 85329576-13 IS 0.050". REMAINING MATERIAL AT CORRODED AREA IS 0.036".  ANGLE EXCEEDS MATERIAL TOLERANCE OF +/- .010IN IAW DWG NR 85329576 RELEASE P REV-A. OUT OF LIMITS. VERIFIED W/ TOOL ID 5268 CAL 1/19/15. ORIGINAL MATERIAL THICKNESS ON ANGLE, PN 85329576-104 IS 0.050".  REMAINING MATERIAL AT CORRODED AREA IS 0.037". ANGLE EXCEEDS MATERIAL TOLERANCE OF +/- .010IN. IAW DWG NR 85329576 RELEASE P REV-A. OUT OF LIMITS. VERIFIED W/ TOOL ID 5268 CAL 1/19/15. RECEIVED NEW ANGLES, PN 85329576-103 AND PN 85329576-104. LOCATED AND DRILLED 2EA NEW ANGLES FOR FASTENER HOLES IAW SRM 51-40-07.
